Please use this identifier to cite or link to this item: http://ktisis.cut.ac.cy/handle/10488/6660
Title: On consistent statistical procedures in regression
Authors: Yatracos, Yannis G. 
Keywords: Statistics
Error analysis (Mathematics)
Mathematical models
Issue Date: 2006
Publisher: Springer Link
Source: Annals of the Institute of Statistical Mathematics, 2006, Volume 58, Issue 2, Pages 379-387
Abstract: Necessary and sufficient conditions are provided for the existence of consistent statistical procedures in regression models with random predictors under various error assumptions.
URI: http://ktisis.cut.ac.cy/handle/10488/6660
ISSN: 00203157
DOI: 10.1007/s10463-005-0021-9
Rights: © The Institute of Statistical Mathematics, Tokyo 2006
Appears in Collections:Άρθρα/Articles

Show full item record

Page view(s)

18
Last Week
0
Last month
2
checked on Aug 21, 2017

Google ScholarTM

Check

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.